# SDR AALA201704219004

- Difficulty date: April 19, 2017
- Submitted: April 22, 2017
- Operation: Air carrier
- Aircraft: N992AU
- Make and model: Airbus A321-231
- Aircraft serial: 7157
- Aircraft time: 1,534 hours, 583 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 65025101
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. MID CABIN  LIFE RAFT LACING UNRAVELING. REPLACED LIFE RAFT PER AMM 25-66-41.
